A metric result on the pair correlation of fractional parts of sequences
Acta Arithmetica, Tome 89 (1999) no. 3, pp. 283-293
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Zeév Rudnick 1 ; Alexandru Zaharescu 1
@article{10_4064_aa_89_3_283_293,
author = {Ze\'ev Rudnick and Alexandru Zaharescu},
title = {A metric result on the pair correlation of fractional parts of sequences},
journal = {Acta Arithmetica},
pages = {283--293},
year = {1999},
volume = {89},
number = {3},
doi = {10.4064/aa-89-3-283-293},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-89-3-283-293/}
}
TY - JOUR AU - Zeév Rudnick AU - Alexandru Zaharescu TI - A metric result on the pair correlation of fractional parts of sequences JO - Acta Arithmetica PY - 1999 SP - 283 EP - 293 VL - 89 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-89-3-283-293/ DO - 10.4064/aa-89-3-283-293 LA - en ID - 10_4064_aa_89_3_283_293 ER -
%0 Journal Article %A Zeév Rudnick %A Alexandru Zaharescu %T A metric result on the pair correlation of fractional parts of sequences %J Acta Arithmetica %D 1999 %P 283-293 %V 89 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-89-3-283-293/ %R 10.4064/aa-89-3-283-293 %G en %F 10_4064_aa_89_3_283_293
Zeév Rudnick; Alexandru Zaharescu. A metric result on the pair correlation of fractional parts of sequences. Acta Arithmetica, Tome 89 (1999) no. 3, pp. 283-293. doi: 10.4064/aa-89-3-283-293
Cité par Sources :